# SDR CWQR20160701020

- Difficulty date: July 1, 2016
- Submitted: July 1, 2016
- Operation: General aviation
- Aircraft: N696QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605296
- Aircraft time: 11,659 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: AE3663231G0063
- Condition: Blown
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE GEAR SWING THE RT GEAR UP-LOCK HOOK EXTEND HOSE ASSY, BLEW A HOLE IN IT ABOUT .5 INCH FROM THE SWEDGED FITTING HOSE END. THIS IS THE HOSE END THAT ATTACHES TO THE UP-LOCK ACTUATOR FITTING. NO MAINTENANCE PERSONNEL WERE HURT OR DAMAGE TO AIRCRAFT, BUT THE MAIN WHEEL ASSY WAS REPLACED DUE TO SKYDROL CONTAMINATION. NEW HOSE ASSY INSTALLED.
